# SDR SWIA202265070

- Difficulty date: January 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT SIDE SEAT RAIL STRUCTURE APPROX FS544.00 THRU FS559.00+80 HAS PITTING AND SCRATCH'S.    (C-CHECK RO 3/14/2022)     REMOVED CORROSION ON R/H SIDE SEAT RAIL BETWEEN FS544.00 TO FS559.00+80 REF: CRJ-200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM 53-21-49. REMOVED AND REPLACED BY A NEW FABRICATED SIDE SEAT RAIL. REF: REO 601R-53-00-055 REV -C DATED 2017-03-21, REPAIR B . SEE CONTINUATION CARD.
